# SDR ASAA2017102122490

- Difficulty date: October 21, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550414
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOORBEAM CORRODED STA 947.5 RBL 50. GROUNDED - YES. REMOVED CORROSION, ORIGINAL MATL. THICKNESS .180", REMOVED .120", .060" REMAINING, FOUND TO BE OUT OF LIMITS. REMOVED UPPER T-CHORD FROM FLOORBEAM AND INSTALLED 2 EA. REPAIR SECTION T-CHORDS AND SPLICE ANGLES REF SRM 57-70-51-1A-1, 53-70-51-2R-5, AND DWG 147A5650.
